Alert archive / Arkansas / Flash Flood Warnings in 2013

Flash Flood Warning 19, NWS Tulsa, OK

June 1, 2013Crawford County, Franklin County, Sebastian County, Arkansas

NWS Tulsa, OK issued this flash flood warning at Jun 1, 2013, 3:05 AM CDT for Crawford County, Franklin County, Sebastian County, Arkansas. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 1, 2013, 3:05 AM CDT (08:05 UTC)
Expired
Jun 1, 2013, 9:00 AM CDT
In force
6 hr
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Flood severity
None

Counties Crawford County, AR, Franklin County, AR, Sebastian County, AR

The radar

The Western Arkansas radar (KSRX), 39 km from the middle of the area, began a volume at 08:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 8.1 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2013-06-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2316 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2013-06-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 136 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2316 J/kg
Mixed-layer CIN
-9 J/kg
Mixed-layer LCL
1144 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
136 m²/s²
0-3 km storm-relative helicity
210 m²/s²
Significant tornado parameter
3.0
Supercell composite
16.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

003 
WGUS54 KTSA 010805
FFWTSA
ARC033-047-131-011400-
/O.NEW.KTSA.FF.W.0019.130601T0805Z-130601T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
305 AM CDT SAT JUN 1 2013

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CRAWFORD COUNTY IN NORTHWEST ARKANSAS...
  FRANKLIN COUNTY IN WEST CENTRAL ARKANSAS...
  NORTHERN SEBASTIAN COUNTY IN WEST CENTRAL ARKANSAS...

* UNTIL 900 AM CDT

* AT 304 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  THUNDERSTORMS WITH VERY HEAVY RAIN OVER THE WARNED AREA. 
  1 TO 3 INCHES OF RAINFALL HAS ALREADY OCCURRED WITH AN 
  ADDITIONAL 1 TO 3 POSSIBLE.  


* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT COULD EXPERIENCE FLOODING INCLUDE...
  CEDARVILLE...CHARLESTON...FORT SMITH...MOUNTAINBURG...NATURAL
  DAM...OZARK...VAN BUREN...ALMA...ALTUS...BARLING...BLOOMER...
  BONANZA...BRANCH...CASS...CHESTER...DENNING...DYER...EXCELSIOR...
  FERN...FIGURE FIVE...FORT SMITH REGIONAL AIRPORT...GREENWOOD...
  HACKETT...JENNY LIND...LAKE FORT SMITH...LAVACA...LEE CREEK...
  MULBERRY...RUDY AND WIEDERKEHR VILLAGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.

&&

LAT...LON 3538 9370 3536 9372 3536 9375 3540 9380
      3532 9381 3532 9390 3523 9393 3523 9402
      3518 9443 3540 9443 3575 9448 3575 9413
      3577 9371

$$
1 follow-up statement
229 
WGUS74 KTSA 011341
FFSTSA

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
841 AM CDT SAT JUN 1 2013

ARC033-047-131-011356-
/O.CAN.KTSA.FF.W.0019.000000T0000Z-130601T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CRAWFORD AR-FRANKLIN AR-SEBASTIAN AR-
841 AM CDT SAT JUN 1 2013

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR NORTHERN
SEBASTIAN...FRANKLIN AND CRAWFORD COUNTIES IS CANCELLED...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA WERE BEGINNING TO RECEDE...ENDING THE 
FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...PLEASE REPORT IT TO 
YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 3538 9370 3536 9372 3536 9375 3540 9380
      3532 9381 3532 9390 3523 9393 3523 9402
      3518 9443 3540 9443 3575 9448 3575 9413
      3577 9371

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at Jun 1, 12:15 AM CDT, 2 hours 50 minutes earlier.

Area forecast discussion, Jun 1, 12:15 AM CDT, 2 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1215 AM CDT SAT JUN 1 2013

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
FOR THE 6Z TAFS... THUNDERSTORMS WILL CONTINUE TO AFFECT ALL TAF
SITES FOR AT LEAST THE REMAINDER OF THE NIGHT. TEMPORARY MVFR
CONDITIONS AND GUSTY WINDS WILL ACCOMPANY ANY THUNDERSTORM ACTIVITY.
WINDS WILL EVENTUALLY SHIFT TO THE NORTHWEST EARLY SATURDAY
MORNING... WITH LIGHT RAIN CONTINUING. RAIN WILL END FROM
NORTHWEST TO SOUTHEAST DURING THE DAY SATURDAY.

&&

.PREV DISCUSSION... /ISSUED 1009 PM CDT FRI MAY 31 2013/

DISCUSSION...
TORNADO THREAT IS DIMINISHING SOMEWHAT BUT IS NOT TOTALLY GONE.
HAIL AND WIND WILL BECOME THE MAIN SEVERE WEATHER THREATS AFTER
MIDNIGHT WITH FLOODING POTENTIAL ALSO INCREASING AS STORM COVERAGE
EXPANDS ACROSS MAINLY NORTHEAST OKLAHOMA OVER THE NEXT FEW HOURS.
CONVECTION WILL BEGIN TO GET A SOUTHWARD PUSH LATER TONIGHT. HAVE
MADE SOME MINOR FIRST PERIOD ADJUSTMENTS TO ACCOUNT FOR CURRENT
AND EXPECTED TRENDS.

UPDATE ON THE WAY.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...HIGH WIND WARNING UNTIL 3 AM SATURDAY FOR OKZ060-OKZ064-OKZ066-
     OKZ067.

     FLASH FLOOD WATCH UNTIL 1 PM SATURDAY FOR OKZ054-OKZ055-OKZ056-
     OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-OKZ063-OKZ064-
     OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-OKZ071-OKZ072-
     OKZ073-OKZ074-OKZ075-OKZ076.

AR...FLASH FLOOD WATCH UNTIL 1 PM SATURDAY FOR ARZ001-ARZ002-ARZ010-
     ARZ011-ARZ019-ARZ020-ARZ029.

&&

AVIATION...06
Hazardous weather outlook, May 31, 5:35 PM CDT, 9 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
535 PM CDT FRI MAY 31 2013

ARZ001-002-010-011-019-020-029-OKZ049-053>076-011000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
535 PM CDT FRI MAY 31 2013

...SIGNIFICANT SEVERE WEATHER AND FLOODING POTENTIAL THROUGH TONIGHT...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.
TORNADO.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...NORTH OF INTERSTATE 40.

SEVERE THUNDERSTORM.
	RISK...CRITICAL.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...NORTH OF INTERSTATE 40.

FLASH FLOOD.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...THIS EVENING.

HEAVY RAIN.
	RISK...CRITICAL.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...THIS EVENING.

DISCUSSION...
THE STAGE HAS BEEN SET FOR A SIGNIFICANT SEVERE WEATHER AND FLOODING
EVENT TO TAKE PLACE ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS
THIS EVENING AND TONIGHT.

THE POTENTIAL IS THERE FOR LARGE AND VIOLENT TORNADOES...BASEBALL SIZE
HAIL...80 MILE AN HOUR WINDS AND TORRENTIAL RAINS THAT WILL
PRODUCE LIFE THREATENING FLOODING.

THUNDERSTORMS ARE DEVELOPING LATE THIS AFTERNOON IN THE VICINITY OF
A FRONTAL BOUNDARY THAT EXTENDS FROM SOUTHEAST KANSAS INTO
WESTERN OKLAHOMA AND NEAR A DRYLINE THAT EXTENDS NORTH TO SOUTH
ACROSS WESTERN OKLAHOMA. THESE THUNDERSTORMS ARE EXPECTED TO
INTENSIFY RAPIDLY INTO SUPERCELLS AS THE AIRMASS ACROSS THE REGION
IS EXTREMELY UNSTABLE WITH ADEQUATE DEEP LAYER SHEAR IN PLACE.
THESE SUPERCELLS WILL MOVE INTO MUCH OF NORTHEAST OKLAHOMA THIS
EVENING AND WILL BE CAPABLE OF PRODUCING LARGE AND VIOLENT
TORNADOES...BASEBALL SIZE HAIL AND 80 MILE AN HOUR WINDS.

TOWARDS MIDNIGHT...THE SEVERE MODE WILL TRANSITION TOWARDS A
STRAIGHT LINE WIND AND LARGE HAIL RISK. HOWEVER...THE THREAT FOR
TORANDIC SUPERCELLS MAY EXIST THROUGH THE OVERNIGHT HOURS.
ADDITIONALLY...THE MID AND UPPER LEVEL WIND FIELDS ARE FORECAST TO
PARALLEL THE SURFACE FRONT AS IT SAGS INTO NORTHEAST
OKLAHOMA...WHICH IS INDICATIVE OF REPEATED ROUNDS OF STORMS OVER
THE SAME AREAS. MANY AREAS ACROSS EASTERN OKLAHOMA HAVE ALREADY
REACHED SATURATION ALONG WITH MANY MAIN STEM RIVERS ALREADY IN
FLOOD. ADDITIONAL RAINFALL WILL RAPIDLY ESCALATE THE ONSET OF
FLASH FLOODING. SEE /OKCFFATSA/ FOR FLOOD WATCH DETAILS.

AREAL COVERAGE OF SEVERE WEATHER AND HEAVY RAINFALL WILL PUSH
SOUTHEAST OVERNIGHT.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
SATURDAY...SEVERE THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
SUNDAY...NO HAZARDS.
MONDAY...THUNDERSTORM POTENTIAL.
TUESDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL.
WEDNESDAY AND THURSDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
STORMS WILL BE ONGOING SATURDAY MORNING AS THE SLOW MOVING FRONTAL
BOUNDARY IS SLOW TO CLEAR THE REGION. DRIER AND COOLER AIR WILL
WORK IN BEHIND THE BOUNDARY FROM NORTH TO SOUTH...WITH SEVERAL
DAYS OF SETTLED WEATHER EXPECTED IN THE WAKE OF THIS FRONT.
THUNDERSTORM CHANCES RETURN MONDAY NIGHT AS THE UPPER PATTERN
TRANSITIONS TO A MORE NORTHWESTERLY FLOW.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Jun 1, 2:28 AM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
228 AM CDT SAT JUN 1 2013

ARZ019-029-OKZ072-074-076-010800-
CRAWFORD AR-HASKELL OK-LE FLORE OK-SEBASTIAN AR-SEQUOYAH OK-
228 AM CDT SAT JUN 1 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 300 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     SOUTHERN CRAWFORD

IN WEST CENTRAL ARKANSAS
     NORTHERN SEBASTIAN

IN SOUTHEAST OKLAHOMA
     EASTERN HASKELL AND NORTHEASTERN LE FLORE

IN EAST CENTRAL OKLAHOMA
     SOUTHEASTERN SEQUOYAH

AT 227 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM CEDARVILLE TO 2 MILES WEST OF COWLINGTON...MOVING EAST
AT 40 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS
INCLUDE...COTTONWOOD...GANS...MULDROW...ROLAND...MOFFETT...CAMERON...
PANAMA...ROCK ISLAND...SPIRO...POCOLA...SCULLYVILLE...BRADEN...
COWLINGTON...ARKOMA...PLEASANT HILL...MILL CREEK...UNIONTOWN...
CONCORD...MULBERRY...FORT SMITH...HACKETT...GREENWOOD...BARLING...
LAVACA...JENSON...EXCELSIOR...BONANZA...JENNY LIND...RYE HILL...
CENTRAL CITY...MOUNTAINBURG...VAN BUREN...ALMA...CEDARVILLE...
KIBLER...SHIBLEY...FURRY...DYER...FIGURE FIVE...RUDY...DORA AND FORT
SMITH REGIONAL AIRPORT.

THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3547 9405 3546 9403 3544 9408 3536 9408
      3509 9439 3523 9495 3564 9439 3565 9407
      3558 9407 3557 9403 3553 9404 3551 9403
TIME...MOT...LOC 0727Z 278DEG 34KT 3556 9433 3527 9472
Local storm report, Jun 1, 2:35 AM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
235 AM CDT SAT JUN 01 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0156 AM     TSTM WND DMG     SAINT PAUL              35.82N 93.77W
06/01/2013                   MADISON            AR   EMERGENCY MNGR

            EXTENSIVE DAMAGE TO ONE HOME AND ONE MOBILE HOME
            OVERTURNED.

&&

MAT
Local storm report, Jun 1, 2:48 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
248 AM CDT SAT JUN 01 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 AM     FLASH FLOOD      EUFAULA                 35.29N 95.58W
06/01/2013                   MCINTOSH           OK   LAW ENFORCEMENT

            STREETS FLOODED/CLOSED

&&

MAT
Local storm report, Jun 1, 2:49 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
249 AM CDT SAT JUN 01 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 AM     FLASH FLOOD      STIGLER                 35.25N 95.12W
06/01/2013                   HASKELL            OK   LAW ENFORCEMENT

            STREET FLOODED/CLOSED. WATER IN A FEW HOMES.

&&

MAT
Local storm report, Jun 1, 2:50 AM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
250 AM CDT SAT JUN 01 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 AM     FLASH FLOOD      SALLISAW                35.46N 94.79W
06/01/2013                   SEQUOYAH           OK   LAW ENFORCEMENT

            STREETS FLOODED.

&&

MAT
Special weather statement, Jun 1, 2:52 AM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
252 AM CDT SAT JUN 1 2013

OKZ072-074>076-010830-
HASKELL OK-LATIMER OK-LE FLORE OK-SEQUOYAH OK-
252 AM CDT SAT JUN 1 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 330 AM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     HASKELL...NORTHWESTERN LE FLORE AND NORTHEASTERN LATIMER

IN EAST CENTRAL OKLAHOMA
     SEQUOYAH

AT 253 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES NORTHWEST OF TAMAHA TO 6 MILES NORTH OF
PANOLA...MOVING EAST AT 35 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THESE STORMS INCLUDE...MCCURTAIN...STIGLER...LEQUIRE...KINTA...
KEOTA...KANIMA...TAMAHA...SALLISAW...GANS...MULDROW...MC KEY...
VIAN...BRUSHY...SHORT...PANOLA...RED OAK...SUMMERFIELD...FANSHAWE...
WISTER...SHADY POINT...MILTON...PANAMA...BOKOSHE...SPIRO...
COWLINGTON...BRUSHY LAKE STATE PARK AND LAKE WISTER STATE PARK.

THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH.

LAT...LON 3483 9477 3493 9537 3537 9513 3546 9505
      3546 9508 3553 9504 3560 9447
TIME...MOT...LOC 0753Z 268DEG 32KT 3545 9497 3502 9520

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 12:57 AM CDTTornado WarningTSABenton, Crawford, Madison, Washington48 min
Jun 1, 1:00 AM CDTSevere Thunderstorm WarningTSACrawford, Sebastian45 min
Jun 1, 1:41 AM CDTSevere Thunderstorm WarningTSACarroll, Crawford, Franklin, Madison, Washington49 min
Jun 1, 2:28 AM CDTSpecial Weather StatementTSACrawford, Sebastian32 min
Jun 1, 2:55 AM CDTSevere Thunderstorm WarningTSACrawford, Franklin, Sebastian35 min
Jun 1, 3:27 AM CDTSpecial Weather StatementTSACrawford, Sebastian48 min
Jun 1, 4:13 AM CDTSpecial Weather StatementTSAFranklin, Sebastian47 min
Jun 1, 6:07 AM CDTFlash Flood WarningTSACrawford, Franklin, Sebastian6 hr
Jun 1, 3:18 PM CDTRiver Flood AdvisoryTSACrawford, Sebastian36 hr

Nearby

Flash Flood Warnings in Arkansas, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.